Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taken tablets to delay periods, bleeding and clots after stopping pills. Could she have had a miscarriage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my daughter has been taking tablets to delay her periods for 12 days but she was allready two weeks late for her period.when she stopped taking the tabs she started bleeding two days later,she had terrible pains and passed a huge clot bigger than my hand and it had like a sack around it with white bits going through it possible she could have had a misscarage.and she could have been pregnant before taking these tabs.
Posted Sat, 15 Sep 2012 in Menstruation and Miscarriage
Answered by Dr. Pragnesh Vachharajani 1 hour later

As she had already missed her period, there are chances of pregnancy if she is sexually active during last cycle and had not taken any precautions.

Some times in early pregnancy when hormonal tablets are taken they can induce bleeding and may lead to abortion.

Some change in pattern and presentation of period may be there after taking hormonal tablets for any reason. But passing a big clot with something like sack definitely raises suspicion about pregnancy.

It is advisable that you please take her to gynaecologist and get her examined. She needs to have proper medical examination to make sure that everything is right.

I hope this helps.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor